# SDR MALA050368

- Difficulty date: March 2, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,902 hours, 15,893 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR UPPER FWD ATTACH BOLT FOUND TO BE CORRODED.  BOLTS INSTALLED ON DOOR.
